# SDR VNAA2023120320013

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690311111
- Condition: Corroded
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 119087 DISCREPANCY: FLOOR SEAT TRACK CORRODED AND GOUGED AT LBL9 BETWEEN FS661+90 AND FS681+90. CORRECTIVE ACTION: REMOVED FLOOR SEAT TRACK AT LBL 9 BETWEEN FS 661+90 AND 681+90 IAW CRJ 900 AMM 53-00-49-000-801-A12. INSTALLED NEW SERVICEABLE SEAT TRACK AT LBL 9 BETWEEN FS 661+90AND 681+90 IAW CRJ 900 AMM 53-00-49-400-801-A12. AND TASK 53-00-49-201-002-A01- REO 670-53-00-343 REV M.PN# N126-2075.
